| Catalog Number |
385108 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd q-syte vial access adapter expiration dates were labeled incorrectly.The following information was provided by the initial reporter: it was reported by the customer that ensure if they are shipped locally the internal expiration date is checked on all product 2.At a minimum we need an ra from bd for the product we¿ve identified where the expiration on the individual packaging does not match the expiration on the box.Our fulfillment team found vial adapters (b)(4) under lot # 3333847 with the expiration date of 10/31/2008, but the outer box has the expiration date of 10/31/2028.Under the same lot #, there is also product with the expiration date of 10/31/2028.Verbatim: rcc received a complaint via email.Email(s) attached ensure if they are shipped locally the internal expiration date is checked on all product 2.At a minimum we need an ra from bd for the product we¿ve identified where the expiration on the individual packaging does not match the expiration on the box.Our fulfillment team found vial adapters (b)(4) under lot # 3333847 with the expiration date of 10/31/2008, but the outer box has the expiration date of 10/31/2028.Under the same lot #, there is also product with the expiration date of 10/31/2028.1.Accredo stocks this item at all of our locations.We will need to identify and return the incorrectly dated product for credit.2.For this lot number, can mckesson check the internal packaging to ensure all impacted product is pulled from the shelves? (b)(4).
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
Ack send a follow up for additional questions: 1.Kindly provide the date of event.2.Can you share any physical sample or photo if available for investigation? if yes, please provide the address of the facility for us to ship the return label? 3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.1.(b)(6) 2024 2.(b)(6) 3.No patient impact.
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.